# SDR SWAA2022111661302

- Difficulty date: October 18, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED AT LBL 0.07 AND BS 695 CENTER SECTION 2022-584736.  REPLACED SUPPORT ANGLE AND FASTENERS LOCATED AT LBL 0.07 AND BS 695 CENTER SECTION IAW SRM B737-700-51-40-02; 51-10-02 ITEM 9 AND DRAWING 273A9111 REV F;[03] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED AT LBL 0.07 AND BS 695 CENTER SECTION IAW SRM B737-700-51-40-02; 51-10-02 ITEM 9 AND DRAWING 273A9111 REV F ITEM RII
